# SDR ASAA1057868

- Difficulty date: May 25, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 9,886 hours, 3,243 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132633
- Part serial: 1184P
- Condition: Unsecure
- Location: Weather Radar
- Part time: 24,730 hours, 8,990 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WX RADAR HAS FREQUENT SPOKING.  EXTENDS FROM AC NOSE TO EDGE OF DISPLAY OCCURS BOTH CAPT & F/O DISPLAY.  DUPLICATED FAULT FOUND WX RADAR TRANSCEIVER NOT SECURED ON MOUNT.  RE-SECURED TRANSCEIVER ACCOMPLISHED GROUND VERIFICATION CHECK REF 34 43 41, OPS CHECK NORMAL.
